VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sperti-banner
Hi, I'm 5'10, 145lbs. my starting vit D level was 40nmol when I started 10,000 iu 5 days a week. At 6 weeks I started feeling dry mouth so stopped the dosing and got the levels checked. My Vit D reached 118nmol and calcium was 2.45. It has been one week but dry mouth is still there, more so at night and sometimes night sweat as well. No other symptom like weakness, or constipation or abdominal cramps etc are there. I'm worried about high calcium so drinking a lot of water daily. Could you advise if it's a case of calcium level due to Vit D or something else going on? or just a side effect of body getting into this high Vit D level zone after long. Please advise and suggest if it's calcium than what to do to balance.

Asked by  bond on December 11, 2016

Answers
  •  bond on

    See title

    Answered by  bond on
  •  IAW on

    If you already know some of the following, just bear with me.
    Taking too much Vitamin D can cause hypercalcemia. (Your calcium level is not high it is within range.) Your level Vitamin D level is also no where near being too high.
    Some people have a “hypersensitivity” to Vitamin D. You can read about that here at https://www.vitamindcouncil.org/vitamin-d-hypersensitivity/. Either way you have one symptom maybe, the dry mouth. (The night sweats, I have no clue about.)
    I am not a doctor. It does not appear to be hypercalcemia.I am not sure what is causing it and if it would eventually stop.
    Have you read http://www.vitamindcouncil.org/about-vitamin-d/vitamin-d-and-other-vitamins-and-minerals/? Vitamin K does direct calcium to bone and not soft tissue. If I thought anything might help though, it would probably be magnesium. Do you take any supplemental magnesium? You are not having the “usual” symptoms for magnesium deficiency but anything may be worth a try.

    Answered by  IAW on

Recent Discussion

Popular Questions